# SDR FDEA202511052133

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,719 hours, 13,305 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 202580101
- Part serial: 459
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL370 FUEL ADVISORY FLASHED WITH  RT OUTER & RT INNER QUANTITIES FLASHING.  THE LT INNER QTY WAS DECREASING THROUGH 7000  LBS OF FUEL WITH RT INNER QTY AT 13,300  LBS. SUSPECTED FUEL LEAK. RESET FQI CHAN SUPPLY 1 &  2 CB'S WITH NO CHANGES & QTY CONTINING TO  DECREASE RAPIDLY. TURNING OFF LT INNER FUEL  PUMPS STOPPED THE QTY DECREASING AT 4,300 LBS.  CHECKED FOR VISIBLE FUEL LEAK BUT IT WAS TOO DARK.  THE QTY REMAINED AT 4,300 LBS UNTIL SHORT  FINAL DURING APPROACH WHEN IT BEGAN TO INCREASE. AT  BLOCK-IN THE FUEL IN THE LT INNER READ OVER 13,000  LBS. DECLARED AN EMERGENCY.   R & R COMPENSATOR IN RT OUTER TANK IAW AMM 28-42-33-04-01.
